Back to Search Start Over

A stationary model of non-intersecting directed polymers.

Authors :
Barraquand, Guillaume
Doussal, Pierre Le
Source :
Journal of Physics A: Mathematical & Theoretical. 1/27/2023, Vol. 56 Issue 4, p1-32. 32p.
Publication Year :
2023

Abstract

We consider the partition function Z ℓ (x ⃗ , 0 | y ⃗ , t) of ℓ non-intersecting continuous directed polymers of length t in dimension 1 + 1 , in a white noise environment, starting from positions x ⃗ and terminating at positions y ⃗ . When ℓ = 1 , it is well known that for fixed x, the field log Z 1 (x , 0 | y , t) solves the Kardar–Parisi–Zhang equation and admits the Brownian motion as a stationary measure. In particular, as t goes to infinity, Z 1 (x , 0 | y , t) / Z 1 (x , 0 | 0 , t) converges to the exponential of a Brownian motion B (y). In this article, we show an analogue of this result for any ℓ. We show that Z ℓ (x ⃗ , 0 | y ⃗ , t) / Z ℓ (x ⃗ , 0 | 0 ⃗ , t) converges as t goes to infinity to an explicit functional Z ℓ s t a t (y ⃗) of ℓ independent Brownian motions. This functional Z ℓ s t a t (y ⃗) admits a simple description as the partition sum for ℓ non-intersecting semi-discrete polymers on ℓ lines. We discuss applications to the endpoints and midpoints distribution for long non-crossing polymers and derive explicit formula in the case of two polymers. To obtain these results, we show that the stationary measure of the O'Connell–Warren multilayer stochastic heat equation is given by a collection of independent Brownian motions. This in turn is shown via analogous results in a discrete setup for the so-called log-gamma polymer and exploit the connection between non-intersecting log-gamma polymers and the geometric Robinson–Schensted–Knuth correspondence found in Corwin-O'Connell-Seppäläinen-Zygouras (2014 Duke Math. J. 163 513–63). [ABSTRACT FROM AUTHOR]

Details

Language :
English
ISSN :
17518113
Volume :
56
Issue :
4
Database :
Academic Search Index
Journal :
Journal of Physics A: Mathematical & Theoretical
Publication Type :
Academic Journal
Accession number :
161741731
Full Text :
https://doi.org/10.1088/1751-8121/acb6c8